# SDR DALA2024103110533

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 92,587 hours, 39,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 652 OVERHEAD EMERGENCY LIGHT ABOVE FIRST CLASS GALLEY INOP, ALONG WITH SEAT MOUNTED LIGHTS AT ROWS 1-3, LIGHT ABOVE 1R DOOR, AND CEILING LIGHT AT ROW 4. CORRECTIVE ACTION: REPLACED BATTERY PACK AT POWER SUPPLY M370 PER B757 AMM 33-51. CHECKS GOOD. (6038060)
